# SDR DHL200070920C

- Difficulty date: July 7, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5755 · Spoilers
- Part: Support Bracket
- Condition: Corroded
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AT NR 6 SPOILER CENTER FITTING SUPPORT SHOWS CORROSION AND WORKING FASTENERS AT THE BOTTOM.  REMOVED AND REPLACED BRACKET PER SRM 51-30-2.  TREATED AND PRIMED AREA PER SRM 51-10-3.
